Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have rashes on tongue often, feel tired. Taking medication. What could be the cause and remedy for this?

At first there is a little rash grow in the tongue and with in a day or two its increase. and the day goes its surrounded all over the tongue . And with in 5-7 days its become fresh. and there is no rash founded at all. in the meantime its feel that there is no strength in the body and sometimes the temperature increased.

I consulted with a doctor named Belayet Hossain and he ask to do some test called TSH (blood) and Hematology. And the result looks normal.

He suggests

1. Trialon oral paste.
2. cap. xeldrin 20 before meal two times a day.

I include an image of those test for your kind consideration.

I also include so image of the present condition of tongue .

Could you please review the history and give me some suggestion.

Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response

The rashes may be appeared due to ulcerative lesions while intake of too much of spicy foods/poor oral hygiene/vitamin deficiencies.

I would suggest you to floss your tongue daily with tongue scrapers.

Maintain oral hygiene well.

Avoid spicy foods.

Fruits and fluids has to be ingested.

Take vitamin becosules and folic acid supplements.

Continue with your medicines prescribed.
Take care.
Answered: Mon, 24 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor